Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

On Spectral Stability of Solitary Waves of Nonlinear Dirac Equation in 1D. Mathematical Modelling of Natural Phenomena , Volume 7 (2012) Issue 02 , pp 13-31 Cambridge University Press DOI:10.1051/mmnp/20127202 http://arxiv.org/abs/0910.0917

Go to publication Download (360.6 KB)

Authors: Berkolaiko G., Komech A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site